RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Abdyusheva, Guzel' Ravilevna

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 4

Number of views:
This page:207
Abstract pages:467
Full texts:189
References:53
Associate professor
Candidate of physico-mathematical sciences
E-mail:

http://www.mathnet.ru/eng/person40242
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/294895

Publications in Math-Net.Ru
2012
1. G. R. Abdyusheva, I. B. Badriev, V. V. Banderov, O. A. Zadvornov, R. R. Tagirov, “Mathematical modeling of the equilibrium problem for a soft biological shell. I. Generalized statement”, Uchenye Zapiski Kazanskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki, 154:4 (2012),  57–73  mathnet
1989
2. G. R. Abdyusheva, Z. G. Serazetdinov, R. R. Shagidullin, “A numerical spline algorithm for detached flow around a closed contour”, Issled. Prikl. Mat., 16 (1989),  3–16  mathnet  mathscinet  zmath; J. Soviet Math., 61:6 (1992), 2397–2405
1981
3. G. R. Abdyusheva, “Random autoregression fields”, Issled. Prikl. Mat., 9 (1981),  102–105  mathnet  zmath; J. Soviet Math., 46:6 (1989), 2240–2242
1979
4. G. R. Abdyusheva, “Limit distribution of a statistic of type $x^2$ for weakly dependent observations”, Issled. Prikl. Mat., 6 (1979),  3–9  mathnet  mathscinet  zmath; J. Soviet Math., 43:1 (1988), 2179–2183

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021